# SDR 96ZZZX734

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5007F
- Make and model: Bell 206L-1
- Aircraft serial: 45186
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link Assy
- Part number: 206010335001
- Condition: Worn
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE LINK ASSY HAS PLAY IN EXCESS OF .25 INCH AT TWO PLACES.  SEE BELL MM L3, FIGURE 62.21.  WORN BEARINGS AND SPACERS.
